# SDR USAA2010070291324

- Difficulty date: July 1, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 53,232 hours, 35,510 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 507945178
- Part serial: 606
- Condition: Cracked
- Location: L1 Dooor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - C4 - MAJOR REPAIR - CRACK ON L-1 DOOR NR 7 STOP FITTING ACCESS HOLE AT AFT OUTER FRAME AT BEAM NR 3.  REPAIRED L-1 DOOR NR 7 STOP FITTING ACCESS HOLE AT AFT OUTER FRAME AT BEAM NR 3 IAW EA 102034.
